# SDR SWAA2021081708641

- Difficulty date: February 24, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,105 hours, 31,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN BIN FLOOR HAS 16 INCH CRACK 1 1/2' FROM AFT EDGE (140BF) / REMOVED AND REPLACED AFT CARGO FLOOR PANEL 140BF REF AMM 25-52-10
